# SDR AALA202212078092

- Difficulty date: December 4, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 24,777 hours, 9,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L1 SHOWING A CAUTION LIGHT ON THE PANEL. MAINTENANCE SERVICED THE L1 DOOR ASSSIT BOTTLE IAW AMM 52-10-00.
